Rotation Surfaces in 4-Dimensional Pseudo-Euclidean Spaces

Hits: 1368
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Rotation Surface, Mean Curvature, Isothermal Surface, Weingarten Surface, Christoffel Symbols
Authors:
Ahmet KAZAN; Bayram KARADAG ̆
Journal:
IJISM
Volume:
2
Number:
2
Pages:
264-269
Month:
March
Abstract:
In this paper, we study the rotation surfaces in 4-dimensional pseudo-Euclidean spaces E_1^4 and E_2^4. We investigate the rotation surfaces and also give a classification of rotation surfaces in E_1^4 under the condition (Ψ^i )_uu+(Ψ^i )_vv=λ_i Ψ^i, λ_i∈R,i= 1, 2, 3, 4. Furthermore, we examine the isothermal rotation surfaces in E_2^4 and give some characterizations for them.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=